Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004, Issue 1, Pages 85-89

A note on point source diffraction by a wedge

Department of Mathematical Sciences, Brunel University, Uxbridge, Middlesex UB8 3PH, UK

Received 18 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. D. Rawlins, “A note on point source diffraction by a wedge,” Journal of Applied Mathematics, vol. 2004, no. 1, pp. 85-89, 2004.